Alert archive / Louisiana / Freeze Warnings in 2011

Freeze Warning 25, NWS Lake Charles, LA

December 7, 2011Saint Martin Parish, Louisiana

NWS Lake Charles, LA issued this freeze warning at Dec 7, 2011, 10:30 AM CST for Saint Martin Parish, Louisiana. It took effect at Dec 8, 2011, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 7, 2011, 10:30 AM CST (16:30 UTC)
In effect from
Dec 8, 2011, 12:00 AM CST
Expired
Dec 8, 2011, 9:00 AM CST
In force
9 hr
Issued by
NWS Lake Charles, LA

County Saint Martin Parish, LA

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 4.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2011-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2011-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -219 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
116 kt
0-1 km storm-relative helicity
-219 m²/s²
0-3 km storm-relative helicity
-100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

542 
WWUS74 KLCH 071630
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1030 AM CST WED DEC 7 2011

...HARD FREEZE EXPECTED FROM THE I-10 CORRIDOR NORTHWARD...
...FREEZE WARNING FOR COASTAL SOUTHEAST TEXAS AND SOUTHERN
LOUISIANA...

.COLD HIGH PRESSURE WILL SETTLE OVER SOUTHEAST TEXAS AND LOUISIANA
THIS AFTERNOON AND OVERNIGHT. WITH WINDS BECOMING CALM AFTER
SUNSET...CLEAR SKIES AND VERY DRY AIR IN PLACE...EXCELLENT
RADIATIONAL COOLING WILL COMMENCE...RESULTING IN AN AREA WIDE
FREEZE.

LAZ027>033-041>045-TXZ180-201-216-259>262-080600-
/O.NEW.KLCH.HZ.W.0012.111208T0300Z-111208T1500Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-TYLER-
HARDIN-ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA...
PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT...
MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU...
OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH...
LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE...
BREAUX BRIDGE...ST. MARTINVILLE...WOODVILLE...COLMESNEIL...
LUMBERTON...SILSBEE...ORANGE...VIDOR...BRIDGE CITY...JASPER...
KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE
1030 AM CST WED DEC 7 2011

...HARD FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST THURSDAY. 

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING
  LATE THIS EVENING ACROSS AREAS FROM THE I-10 CORRIDOR NORTHWARD
  ...AND RANGE FROM 24 TO 27 BY DAYBREAK. FREEZING TEMPERATURES
  ARE EXPECTED FOR 9 TO 12 HOURS...RISING ABOVE FREEZING BY 9 AM
  THURSDAY MORNING.

* IMPACTS...PEOPLE SHOULD TAKE MEASURES TO PROTECT EXPOSED
  PIPES...PLANTS...AND PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS TEMPERATURES IN THE MID 20S OR COLDER
ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS
AND OTHER SENSITIVE VEGETATION.

BE CAREFUL HEATING YOUR HOME. KEEP SPACE HEATERS AT LEAST
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF ANYTIME
YOU LEAVE THE ROOM OR GO TO BED.

TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER
PIPES...PIPES SHOULD BE WRAPPED OR DRAINED.

&&

$$

LAZ051>055-TXZ215-080600-
/O.NEW.KLCH.FZ.W.0025.111208T0600Z-111208T1500Z/
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-JEFFERSON-
INCLUDING THE CITIES OF...CAMERON...HACKBERRY...ABBEVILLE...
KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...
BERWICK...BAYOU VISTA...STEPHENSVILLE...BEAUMONT...PORT ARTHUR
1030 AM CST WED DEC 7 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
THURSDAY. 

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING
  AFTER MIDNIGHT ACROSS NORTHERN PORTIONS OF JEFFERSON COUNTY AND
  THE NORTHERN PORTIONS OF THE COASTAL PARISHES OF LOUISIANA...RANGING
  FROM 28 TO 30 BY DAYBREAK. TEMPERATURES ALONG THE IMMEDIATE
  COAST MAY REACH THE FREEZING MARK FOR AN HOUR OR SO NEAR
  DAYBREAK.

* IMPACTS...PEOPLE SHOULD TAKE MEASURES TO PROTECT EXPOSED PLANTS AND
  PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY
COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE
PROTECTED OR MOVED INDOORS.

BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU
LEAVE THE ROOM OR GO TO BED.

&&

$$
2 follow-up statements
407 
WWUS74 KLCH 080338
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
938 PM CST WED DEC 7 2011

...VERY COLD NIGHT IN PROGRESS ACROSS THE REGION...

.COLD HIGH PRESSURE WILL CONTINUE TO SETTLE OVER SOUTHERN
LOUISIANA AND SOUTHEAST TEXAS TONIGHT. WITH CALM WINDS...CLEAR
SKIES AND VERY DRY AIR IN PLACE...EXCELLENT RADIATIONAL COOLING
WILL LEAD TO TEMPERATURES DROPPING WELL INTO THE 20S BY SUNRISE.

LAZ027>033-041>045-TXZ180-201-216-259>262-081200-
/O.CON.KLCH.HZ.W.0012.000000T0000Z-111208T1500Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-TYLER-
HARDIN-ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA...
PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT...
MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU...
OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH...
LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE...
BREAUX BRIDGE...ST. MARTINVILLE...WOODVILLE...COLMESNEIL...
LUMBERTON...SILSBEE...ORANGE...VIDOR...BRIDGE CITY...JASPER...
KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE
938 PM CST WED DEC 7 2011

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST
THURSDAY...

* TEMPERATURE...TEMPERATURES WILL FALL BELOW FREEZING BY
  MIDNIGHT...REACHING MINIMUMS OF 24 TO 27 BY DAYBREAK. FREEZING
  TEMPERATURES ARE EXPECTED FOR 9 TO 12 HOURS...RISING ABOVE
  FREEZING BY 9 AM THURSDAY MORNING.

* IMPACTS...PEOPLE SHOULD TAKE MEASURES TO PROTECT EXPOSED 
  PIPES...PLANTS...AND PETS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS TEMPERATURES IN THE MID 20S OR COLDER
ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS
AND OTHER SENSITIVE VEGETATION.

BE CAREFUL HEATING YOUR HOME. KEEP SPACE HEATERS AT LEAST
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF ANYTIME
YOU LEAVE THE ROOM OR GO TO BED.

TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER
PIPES...PIPES SHOULD BE WRAPPED OR DRAINED.

&&

$$

LAZ051>055-TXZ215-081200-
/O.CON.KLCH.FZ.W.0025.111208T0600Z-111208T1500Z/
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-JEFFERSON-
INCLUDING THE CITIES OF...CAMERON...HACKBERRY...ABBEVILLE...
KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...
BERWICK...BAYOU VISTA...STEPHENSVILLE...BEAUMONT...PORT ARTHUR
938 PM CST WED DEC 7 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY...

* TEMPERATURE...TEMPERATURES WILL FALL BELOW FREEZING AFTER
  MIDNIGHT ACROSS NORTHERN JEFFERSON COUNTY AND THE NORTHERN
  PORTIONS OF THE COASTAL PARISHES OF LOUISIANA. OVERNIGHT
  MINIMUMS WILL BE REACHED JUST PRIOR TO SUNRISE...RANGING FROM 28
  TO 30 BY DAYBREAK. TEMPERATURES ALONG THE IMMEDIATE COAST MAY
  REACH THE FREEZING MARK FOR AN HOUR OR SO NEAR DAWN.

* IMPACTS...PEOPLE SHOULD TAKE MEASURES TO PROTECT EXPOSED 
  PLANTS AND PETS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY
COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE
PROTECTED OR MOVED INDOORS.

BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU
LEAVE THE ROOM OR GO TO BED.

&&

$$

25
395 
WWUS74 KLCH 081009
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
409 AM CST THU DEC 8 2011

...VERY COLD MORNING ACROSS THE REGION...

.COLD HIGH PRESSURE HAS SETTLED OVER SOUTHERN LOUISIANA AND SOUTHEAST
TEXAS TONIGHT. WITH CALM WINDS...CLEAR SKIES AND VERY DRY AIR IN
PLACE...EXCELLENT RADIATIONAL COOLING HAS LEAD TO TEMPERATURES
DROPPING WELL THE MID TO UPPER 20S ALONG AND NORTH OF THE
INTERSTATE 10 CORRIDOR.

LAZ027>033-041>045-TXZ180-201-216-259>262-081500-
/O.CON.KLCH.HZ.W.0012.000000T0000Z-111208T1500Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-TYLER-
HARDIN-ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA...
PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT...
MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU...
OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH...
LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE...
BREAUX BRIDGE...ST. MARTINVILLE...WOODVILLE...COLMESNEIL...
LUMBERTON...SILSBEE...ORANGE...VIDOR...BRIDGE CITY...JASPER...
KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE
409 AM CST THU DEC 8 2011

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* TEMPERATURE...LOW TEMPERATURES OF 25 TO 27 THIS MORNING...RISING
  ABOVE FREEZING BY 9 AM.

* IMPACTS...PEOPLE SHOULD TAKE MEASURES TO PROTECT EXPOSED 
  PIPES...PLANTS...AND PETS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS TEMPERATURES IN THE MID 20S OR COLDER
ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS
AND OTHER SENSITIVE VEGETATION.

BE CAREFUL HEATING YOUR HOME. KEEP SPACE HEATERS AT LEAST
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF ANYTIME
YOU LEAVE THE ROOM OR GO TO BED.

TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER
PIPES...PIPES SHOULD BE WRAPPED OR DRAINED.

&&

$$

LAZ051>055-TXZ215-081500-
/O.CON.KLCH.FZ.W.0025.000000T0000Z-111208T1500Z/
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-JEFFERSON-
INCLUDING THE CITIES OF...CAMERON...HACKBERRY...ABBEVILLE...
KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...
BERWICK...BAYOU VISTA...STEPHENSVILLE...BEAUMONT...PORT ARTHUR
409 AM CST THU DEC 8 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* TEMPERATURE...LOW TEMPERATURES OF 28 TO 32 THIS MORNING...RISING
  ABOVE FREEZING BY 9 AM. 

* IMPACTS...PEOPLE SHOULD TAKE MEASURES TO PROTECT EXPOSED 
  PLANTS AND PETS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY
COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE
PROTECTED OR MOVED INDOORS.

BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU
LEAVE THE ROOM OR GO TO BED.

&&

$$

13

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this freeze warning went out at Dec 7, 5:39 AM CST, 4 hours 51 minutes earlier.

Area forecast discussion, Dec 7, 5:39 AM CST, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
539 AM CST WED DEC 7 2011

.DISCUSSION...
LATEST WATER VAPOR IMAGERY/UPPER AIR ANALYSIS SHOWED SIGNIFICANT
UPPER TROF PIVOTING THROUGH THE SOUTHERN PLAINS/LOWER MS RIVER
VALLEY THIS MORNING. IR SATELLITE IMAGERY SHOWS CLEARING EDGE OF
CLOUD COVER TO BE JUST ENTERING MY EAST TEXAS COUNTIES...WITH SOME
DECENT BREAKS NOTED OVER LOUISIANA. AT THE SFC...TIGHT PRESSURE
GRADIENT REMAINS IN PLACE OVER THE REGION BETWEEN HIGH PRESSURE
OVER TEXAS AND DEPARTING CDFNT OVER THE EASTERN GOMEX.

DESPITE THE CLOUD COVER AND WINDS...TEMPERATURES MANAGED TO FALL
TO NEAR FREEZING OVER EAST TEXAS AND INTO CENTRAL
LOUISIANA...GENERALLY WHEN THE BREAKS IN THE CLOUDS MOVED
OVERHEAD. INHERITED FREEZE WARNING HAD THIS COVERED FAIRLY
WELL...THOUGH DID HAVE TO EXPAND IT INTO THE GOLDEN TRIANGLE. A
DIP TO FREEZING IS POSSIBLE FARTHER EAST AS THE CLEAR SLOT
CONTINUES EWD...BUT THE TEMPORAL WINDOW FOR THIS TO OCCUR WILL BE
BRIEF AS ADDITIONAL CLOUDS MOVE IN FROM THE NW...AND THE FINAL
CLEARING DOES NOT OCCUR UNTIL AFTER SUNRISE.

CLOUDS WILL CLEAR FROM WEST TO EAST DURING THE MORNING
HOURS...GIVING WAY TO A SUNNY SKY BY THE AFTERNOON. DESPITE THE
FULL SUN...TEMPERATURES WILL STRUGGLE TO CLIMB OUT OF THE 40S AMID
THE COLD/DEEP AIRMASS IN PLACE.

SFC HIGH OVER TX IS PROGGED TO BUILD STEADILY EWD INTO THE REGION
TODAY...AND BE CENTERED DIRECTLY ON TOP OF US TONIGHT. THE
RESULTING LIGHT WINDS AND CLEAR SKY WILL YIELD EXCELLENT
RADIATIONAL COOLING...AND AN AREAWIDE FREEZE IS EXPECTED...WITH
HARD FREEZE CONDITIONS POSSIBLE OVER THE NORTHERN HALF OF THE
AREA. HELD OFF ISSUING ADDITIONAL HAZARDS AT THIS TIME TO AVOID
CONFUSION WITH THE CURRENT WARNING IN EFFECT AND TO LET THE
DAYSHIFT FURTHER EXAMINE THE SPATIAL EXTENT OF A POTENTIAL HARD
FREEZE.

BEYOND TONIGHT...TEMPERATURES WILL MODERATE THE REST OF THE WEEK
AS THE FLOW ALOFT BECOMES QUASI-ZONAL. GLOBAL MODELS SHOW A RE-
ENFORCING HIGH BUILDING IN OVER THE WEEKEND...WITH A BIT OF
COASTAL TROF DEVELOPING IN ADVANCE OF THIS FEATURE THU NIGHT INTO
FRI. ATTM IT LOOKS LIKE ANY PCPN ASSOCIATED WITH THIS FEATURE WILL
REMAIN PRIMARILY TO OUR WEST/SOUTH...BUT HAVE INTRODUCED SMALL
RAIN CHANCES OVER THE GULF WATERS. ASIDE FROM THIS...DRY WEATHER
EXPECTED THROUGH THE WEEKEND.

MODEL SOLUTIONS DIVERGE QUITE A BIT HEADING INTO NEXT WEEK...SO
TRIED TO AVOID MAKING REALLY BIG CHANGES. LEANED GENERALLY TOWARD
THE 00Z ECMWF WHICH HAS GREATER SUPPORT FROM THE GEM AND GFS
ENSEMBLE...BUT DID TAME IT A BIT BY BLENDING IN MOSGUIDE/HPCGUIDE
TO ARRIVE AT FCST PARAMETERS.

13

&&

.MARINE...
A SURGE OF COLDER AIR ACCOMPANYING AN UPPER-LEVEL STORM SYSTEM
WILL LEAD TO AN INCREASE IN NORTHERLY WINDS THIS MORNING. WINDS WILL
GRADUALLY TURN NORTHEASTERLY AS SURFACE HIGH PRESSURE BUILDS
NORTH OF THE AREA. WINDS AND SEAS WILL GRADUALLY SUBSIDE THROUGH
THE DAY. SCA/SCEC HEADLINES WERE UTILIZED AS NEEDED. LOW WATER
ADVISORY FOR THE COASTAL LAKES/BAYS APPEARS ON TARGET.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  49  29  56  34 /   0   0   0   0
KBPT  49  30  57  37 /   0   0   0   0
KAEX  48  26  54  30 /   0   0   0   0
KLFT  49  28  55  36 /   0   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FREEZE WARNING UNTIL 7 AM CST THIS MORNING FOR ALLEN-AVOYELLES-
     BEAUREGARD-RAPIDES-VERNON.

TX...FREEZE WARNING UNTIL 7 AM CST THIS MORNING FOR HARDIN-JEFFERSON-
     NORTHERN JASPER-NORTHERN NEWTON-ORANGE-SOUTHERN JASPER-
     SOUTHERN NEWTON-TYLER.

GM...SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR COASTAL WATERS
     FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20
     NM-WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO
     60 NM-WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
     CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION FROM NOON CST TODAY THROUGH THIS
     AFTERNOON FOR COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER
     TO INTRACOASTAL CITY LA OUT 20 NM-WATERS FROM INTRACOASTAL
     CITY TO CAMERON LA FROM 20 TO 60 NM-WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 9 AM CST THIS MORNING FOR COASTAL
     WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-COASTAL
     WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
     WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION FROM 9 AM THIS MORNING TO NOON CST
     TODAY FOR COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX
     OUT 20 NM-COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON
     LA OUT 20 NM-WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM
     20 TO 60 NM.

     LOW WATER ADVISORY UNTIL NOON CST TODAY FOR CALCASIEU LAKE-
     SABINE LAKE-VERMILION BAY.

     SMALL CRAFT EXERCISE CAUTION UNTIL 9 AM CST THIS MORNING FOR
     CALCASIEU LAKE-SABINE LAKE.

     SMALL CRAFT EXERCISE CAUTION UNTIL NOON CST TODAY FOR VERMILION
     BAY.

&&
Hazardous weather outlook, Dec 7, 7:50 AM CST, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
750 AM CST WED DEC 7 2011

LAZ027>033-041>045-051>055-TXZ180-201-215-216-259>262-081200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-HARDIN-
JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
750 AM CST WED DEC 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

HIGH PRESSURE SETTLING INTO THE REGION TONIGHT WILL RESULT IN
EXCELLENT RADIATIONAL COOLING. TEMPERATURES WILL FALL QUICKLY
AFTER SUNSET...AND AN AREAWIDE FREEZE IS EXPECTED. A HARD FREEZE
IS LIKELY FOR AREAS NORTH OF THE INTERSTATE 10 CORRIDOR. 8 TO 12
HOURS OF FREEZING TEMPERATURES ARE EXPECTED. PRECAUTIONS SHOULD BE
TAKEN TO PROTECT PLANTS...PETS...AND PIPES TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FREEZING CONDITIONS ARE EXPECTED THURSDAY MORNING. PLEASE REFER TO
THE DAY ONE SECTION.

A LIGHT FREEZE IS POSSIBLE EACH NIGHT THURSDAY THROUGH SATURDAY
ACROSS PARTS OF EAST TEXAS AND CENTRAL LOUISIANA.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-081200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
750 AM CST WED DEC 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG NORTH WINDS ARE EXPECTED THIS MORNING...SUBSIDING THROUGH
THE DAY AS HIGH PRESSURE BUILDS IN FROM THE WEST. SMALL CRAFT
ADVISORIES AND EXERCISE CAUTION HEADLINES HAVE BEEN USED WHERE
APPROPRIATE. PLEASE REFER TO THE COASTAL WATERS FORECAST FOR MORE
SPECIFIC INFORMATION.

A LOW WATER ADVISORY IS IN EFFECT THIS MORNING FOR THE COASTAL LAKES AND
BAYS...WITH ACTUAL TIDE LEVELS EXPECTED BETWEEN 1 TO 2 FEET BELOW
THE MEAN LOWER LOW WATER DATUM AT THE TIME OF LOW TIDE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NORTH WINDS WILL STRENGTHEN AGAIN FRIDAY INTO SATURDAY AS A
SECONDARY SURGE OF COOL AIR MOVES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER ACTIVATION WILL NOT BE NEEDED.

13

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 10:30 AM CSTHard Freeze WarningLCHHardin, Jasper, Newton, Tyler23 hr

Nearby

Freeze Warnings in Louisiana, 2011Freeze Warnings in Texas, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.